MAUDE Adverse Event Report: COOK INC SAFE-T-J EXCHANGE FIXED CORE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC SAFE-T-J EXCHANGE FIXED CORE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Catalog Number TSCF-35-180-1.5
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/28/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product code: dqx.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form that have not been previously submitted indicate the information is unknown or unavailable.
 
Event or Problem Description
The complainant reported that the tip on the safe-t-j exchange fixed core wire guide unraveled when the wire was pulled back from within the needle on two separate occasions.The needle and wire had to be removed, and another puncture was performed using a different wire for the angioplasty in the patient's left leg.The product problem did not result in any reported serious injuries to the patient.

Brand Name
SAFE-T-J EXCHANGE FIXED CORE WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7913906
Report Number1820334-2018-02880
Device Sequence Number1526490
Product Code DQX
UDI-Device Identifier00827002013049
UDI-Public(01)00827002013049(17)190924(10)5271391
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2019
Device Catalogue NumberTSCF-35-180-1.5
Device Lot Number5271391
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age87 YR